A 38-year-old member asked:
Took cipro (ciprofloxacin) for my bladder infection now i have belly pain?
1 doctor answer • 4 doctors weighed in
Internal Medicine and Pediatrics 25 years experience
Unclear: Could be side effect of using the Cipro (ciprofloxacin) or may be that bladder infection not fully treated. Follow up with your md.
Created for people with ongoing healthcare needs but benefits everyone.
5.6k viewsReviewed >2 years ago
Last updated Apr 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.